Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 809734, 11 pages
http://dx.doi.org/10.1155/2015/809734
Research Article

Kalman Filtering for Discrete Stochastic Systems with Multiplicative Noises and Random Two-Step Sensor Delays

1Department of Applied Mathematics, Harbin University of Science and Technology, Harbin 150080, China
2Department of Computer Science, Brunel University London, Uxbridge, Middlesex UB8 3PH, UK
3Faculty of Engineering, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 4 January 2015; Accepted 25 January 2015

Academic Editor: Zidong Wang

Copyright © 2015 Dongyan Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dongyan Chen, Yonglong Yu, Long Xu, and Xiaohui Liu, “Kalman Filtering for Discrete Stochastic Systems with Multiplicative Noises and Random Two-Step Sensor Delays,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 809734, 11 pages, 2015. https://doi.org/10.1155/2015/809734.